# SDR 99ZZZX2541

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4949E
- Make and model: Cessna A185F
- Aircraft serial: 18503917
- Engine: Cont IO520D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Head
- Condition: Cracked
- Location: Engine
- Part time: 1,755 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DEVELOPED FROM SPARK PLUG HOLE TOWARD INTAKE VALVE.  COMPRESSION CHECK WAS GOOD BECAUSE CRACK WAS ABOVE COMBUSTION CHAMBER.
